# SDR UPS02439733

- Difficulty date: September 27, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C CRACK FOUND ON LT BS 1241 BULKHEAD FORGING AT LWR KICK FITTING FASTENER HOLE BY APPROX 0.050" LONG RUNNING AT FWD DIRECTION.     LH BS 1241 BULKHEAD KICK FTG ATTACH FORGING LOWER BOLT HOLE REPAIRED AS PER HX RS R-53-43-34916 & UPS EO B747-5310-17698-A. NOTE : L/R BS 1241 FAILSAFE STRAP TO BE INSPECTED PER SB 747-53-2283 'CRACKED STRAP' PROCEDURE EVERY 3000 FLIGHTS. THE SPLICE STRAPS & SOLID FILLERS TO CHANGE WITHIN 2 YEARS.
